# SDR SWAA2016112910076

- Difficulty date: November 14, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 56,112 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND ELECTRICAL POWER ACCESS DOOR CUTOUT CRACKED.  REPAIRED CUTOUT IAW SRM.
